# SDR UALA2011080504084

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,141 hours, 15,647 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 37019
- Condition: Faulty
- Location: Elevator Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 2 NEEDS REPLACEMENT.  DUE TO RESETS, REPLACED ELAC 2 482-9572 PER AMM.  REPLACED ELAC 2 PER MM AND TESTED OKAY.
